# SDR SWAA2023030201783

- Difficulty date: February 10, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 60,009 hours, 39,704 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE SUPPORT ANGLE LOCATED ORSS 271 AT LT WING 2023-109637<[01] REPLACED TRAILING EDGE SUPPORT ANGLE LOCATED ORSS 271 AT LT WING IAW SRM B737-700 51-10-02 ITEM 9; SRM B737-700 51-40-02 AND DWG 115A2930; SHEET 7; REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED TRAILING EDGE SUPPORT ANGLE LOCATED ORSS 271 AT LT WING IAW SRM B737-700 51-10-02 ITEM 9; SRM B737-700 51-40-02 AND DWG 115A2930; SHEET 7; REV-. SEE INDIVIDUAL SIGN OFF BELOW.
